# SDR USAA2012011100017

- Difficulty date: January 3, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100451
- Part serial: CG5067
- Condition: Saturated
- Location: Elevator
- Part time: 40,348 hours, 16,339 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON LEFT ELEVATOR BETWEEN THSS227 TO THSS271, BETWEEN RIB 6 TO RIB 7.  REPAIRED LEFT ELEVATOR BETWEEN THSS227 TO THSS271, BETWEEN RIB 6 TO RIB 7 IAW A319 SRM 55-21-11 PARAGRAPH 5, D.
